# SDR C2XA06CL067

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 18,955 hours, 17,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2221 THE CREW REPORTED THE EMERGENCY LIGHTS BY THE EXIT ROW WERE INOPERATIVE.  MAINTENANCE INSPECTED AND RESET THE EMERGENCY LIGHT SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
